Library Header Image
LSE Research Online LSE Library Services

Re-employment probabilities and returns to matching

Petrongolo, Barbara (2001) Re-employment probabilities and returns to matching. Journal of Labour Economics, 19 (1). pp. 716-741. ISSN 0734-306X

Full text not available from this repository.
Identification Number: 10.1086/322079
Item Type: Article
Official URL:
Additional Information: © 2001 University of Chicago Press.
Divisions: Centre for Economic Performance
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 21 Jun 2007
Last Modified: 20 Mar 2021 01:10

Actions (login required)

View Item View Item